Access count of this item: 56

Files in This Item:
File Description SizeFormat 
1708-01.pdf1.04 MBAdobe PDFView/Open
Title: Comparing Expressiveness of First-Order Modal $\mu$-calculus and First-Order $\mathrm{CTL}^{\ast}$ (Model Theory and It's Application to Algebra)
Authors: Okamoto, Keishi
Author's alias: 岡本, 圭史
Issue Date: Aug-2010
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1708
Start page: 1
End page: 14
Appears in Collections:Model Theory and It's Application to Algebra

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.